# SDR SWAA2022022521635

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF FWD SERVICE DOOR SCUFF PLATE ANGLE SUPPORT BETWEEN STA 294 AND 328 RBL 59 WL 208 STA 312 / CORROSION ON FWO SERVICE DOOR SCUFF PLATE ANGLE SUPPORT BETWEEN 294 - 328 RBL 59 WL 208 WAS FOUND OUT OF LIMITS NEW ANGLE WILL BE REPLACED ALONG WITH MOP SILL ASSY. MDN 654-A0004-106 SI # 7531513 ON CUSTOMER CARD # T850414 SA-M 326 A1221588. 86750U 15NOV18
